# SDR GLBA200904191

- Difficulty date: April 19, 2009
- Submitted: April 19, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,729 hours, 39,503 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Gasket
- Condition: Damaged
- Location: Nr 1 Tach Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PROP GAUGE FOR NR 1 ENGINE DROPPED TO 0 RPM AND REMAINED THERE FOR THE REMAINDER OF THE FLIGHT AND TAXI.  MAINTENANCE R & R NR 1 ENGINE TACH GENERATOR. MAINTENANCE THEN INSTALLED A GASKET, TACH GEN,  AND GROUND RAN NR 1 ENGINE WHICH OPERATIONALLY CHECKED GOOD.
